| Model Number |
BF-1T60 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Olympus (omsc) was informed that the customer broncho-fiberscope was returned for service/repair for a reported ¿leak¿ found during an unspecified event.However, upon inspecting and testing, the coating of the insertion tube was found peeling off.The reportable defect was found during service inspection.No death, injury or harm was reported.
Additional Manufacturer Narrative
The customer¿s reported issue was confirmed as the scope was leaking from a hole(s) in the insertion tube.The service evaluation also identified the coating of the insertion tube was found peeling off.Additionally, the bending angulation is below standard specification due to a stretched angle wire.The bending section if loose/wrinkled, the insertion tube is deformed/dented and has scratches, portions of the bending section cover adhesive is missing, the universal cord is deformed/dented with scratches.There are scratches on the control body, eyepiece, grip, angulation lever, up/down plate and the light guide connector.The cause of the peeling insertion tube could not be confirmed.However, the investigation is ongoing; therefore, the root cause of the reported issue cannot be determined at this time.If additional information becomes available a follow up medical device report will be supplemented accordingly.
Additional Manufacturer Narrative
Correction to date rec¿d by mfr of the initial medwatch.The aware date should be 06-mar-2022.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that stress of repeated use, external factors, or handling cause the reported event however the root cause could not be determined.Olympus will continue to monitor field performance for this device.